Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Generalization of Euler's equations


Author: Nail H. Ibragimov
Journal: Quart. Appl. Math. 67 (2009), 327-341
MSC (2000): Primary 34A30
Published electronically: March 24, 2009
MathSciNet review: 2514638
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A wide class of linear ordinary differential equations reducible to algebraic equations is studied. The method for solving all these equations is given. The new class depends essentially on two arbitrary functions and contains the constant coefficient equations and Euler's equations as particular cases.


References [Enhancements On Off] (What's this?)

  • 1. Nail H. Ibragimov, Elementary Lie group analysis and ordinary differential equations, Wiley Series in Mathematical Methods in Practice, vol. 4, John Wiley & Sons Ltd., Chichester, 1999. MR 1679646 (2000f:34007)
  • 2. N.H. Ibragimov, A practical course in differential equations and mathemtical modelling, 3rd ed. ALGA Publications, Karlskrona, 2006.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 34A30

Retrieve articles in all journals with MSC (2000): 34A30


Additional Information

Nail H. Ibragimov
Affiliation: Department of Mathematics and Science, Research Centre ALGA: Advances in Lie Group Analysis, Blekinge Institute of Technology, SE-371 79 Karlskrona, Sweden

DOI: http://dx.doi.org/10.1090/S0033-569X-09-01126-3
PII: S 0033-569X(09)01126-3
Keywords: Equations reducible to algebraic equations, symmetries, solution method, Euler's equations
Received by editor(s): February 4, 2008
Published electronically: March 24, 2009
Article copyright: © Copyright 2009 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website